# SDR SWAA050260

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 55,587 hours, 52,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT ENTRY DOOR EMERGENCY EXIT LIGHT LENS, CRACKED.  REMOVED AND REPLACED LIGHT LENS PER MM.
